Computer Engineering and Applications ›› 2012, Vol. 48 ›› Issue (1): 234-236.

• 工程与应用 • Previous Articles     Next Articles

Bayesian estimation for generalized exponential distribution under type-II doubly censored scheme

YAN Wei’an, SONG Baowei, MAO Zhaoyong   

  1. School of Marine Engineering, Northwestern Polytechnical University, Xi’an 710072, China
  • Received:1900-01-01 Revised:1900-01-01 Online:2012-01-01 Published:2012-01-01



  1. 西北工业大学 航海学院,西安 710072

Abstract: In type-II doubly censored scheme, the Bayesian estimations of the parameter for the generalized exponential distribution are discussed. Various Bayesian estimation and hierarchical Bayesian estimation are derived based on conjugate prior considering scaled squared error loss and Linex loss. The accuracy of estimation results is compared by means of Monte Carlo simulation.

Key words: generalized exponential distribution, Bayesian estimation, type-II doubly censored scheme, scaled squared error loss, Linex loss

摘要: 在双边定数截尾样本下,给出了两参数广义指数分布参数的贝叶斯估计。基于共轭先验分布,分别在刻度平方误差损失函数和Linex损失函数下,给出参数的贝叶斯估计和多层贝叶斯估计,运用随机模拟方法对各种估计结果的优良性进行了分析比较。

关键词: 广义指数分布, 贝叶斯估计, 双边定数截尾, 刻度平方误差损失, Linex损失函数